# SDR FDEA202509181740

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,848 hours, 28,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLANGES WITH CORROSION BETWEEN BS 1620 TO 1420 LBL 58.22  REMOVED MAIN CABIN SEAT TRACK BETWEEN BS 1420-1620 LBL 58.22 IAW B757 SRM 51-40-02-0G   TRIMMED, LOCATED AND DRILLED NEW SEAT TRACK IAW B757 SRM 51-40-05-0G, 51-40-08-0G   BOEING DWG # 657N3332 REV A INSTALLED NEW SEAT TRACK BS 1420 - 1620 LBL 58.22 IAW B757   SRM 51-40-02-0G
